MathSciNet Relay Station
MathSciNet bibliographic data
MR56191 46.0X
Livingston, Arthur E. The space $H^p,\ 0<p<1$, is not normable. Pacific J. Math. 3, (1953). 613–616.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement